# SDR AALA201512189003

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 93,111 hours, 30,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE MESSAGE & FWD LIGHT APPEARED DURING GEAR EXTENSION.  ABORTED APPROACH.  RETRACTED GEAR, DURING GO AROUND MSG WENT OUT & DID NOT REAPPEAR.  PREFORMED BITE TEST ON PSEU IAW AMM 32-09-03-815-804 WITH NO FAULTS OR DISCREPANCIES NOTED.  ACFT GOOD FOR SERVICE.
